Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil Withdrawal Symptoms lmoore

Posted by Alan on December 8, 2002, at 8:48:05

In reply to Paxil Withdrawal Symptoms, posted by lmoore on December 7, 2002, at 22:38:00

I'm very sorry about your troubles.

If you would please describe the method of your withdrawal (duration, speed of decrease, etc), perhaps it will help us. Also did your doctor give you specific instuctions about the taper? That particular drug is, as you have perhaps read, well known for high amounts of complaints about the very symptoms you describe...

Best,

Alan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alan thread:130974
URL: http://www.dr-bob.org/babble/20021203/msgs/130989.html